Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from stomach problem and poor appetite. Can I take Cypon syrup?

Hi i am Shivam from india. my height is 5. weight 40kg and age is 31 I have poor appetite and continuously suffering from stomach problem most of the time. i feel full of stomach only in few bite of food whenever i feel hunger. my question is can i take cypon syrup/tablet appetizer to stimulate my.. if yes what will should be the dosage. Is there any side effect ? how long i can take it? is its effect resumes only till i consume it and last once stop or its a permanent cure of loss of appetite ? thanks in advance
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to HCM,
It will be best to find out the cause of continuous stomach problem
a detailed history and a clinical check up is essential to have a diagnosis .investigations to be done as advised by doctor .
you are under weight also .only cypon will not be helpful if there is some internal pathology.
please get a check up and follow advice .
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor